# SDR ASAA2017080721558

- Difficulty date: August 7, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 38,281 hours, 11,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ADJACENT TO R1 DOOR HAS BROKEN LENS.  ACFT GROUNDED. REMOVED AND REPLACED THE LENS AND TESTED LIGHT ASSEMBLY IAW AMM 33-51-01-960-801 - OPS NORMAL.
